# SDR SWIA200312279

- Difficulty date: July 10, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 4,569 hours, 3,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO PIT FLOOR SUPPORT ANGLE CRACKED AT FS 621.0, LBL 38.0.  DISCOVERED DURING C-CHECK, REPAIRED DAMAGE IAW CRJ REO 601R-53-61-117 REV ''A''.  ANGLE P/N:  601R-53-61-117-1
